# SDR P9R2002F00005

- Difficulty date: September 12, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- Engine: Pwa JT8D9
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 731412
- Part serial: 1930D
- Condition: Bypassing
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WHEN PLACING THE GEAR LEVER TO OFF.  THE RED DOOR WARNING INDICATOR AND RIGHT GEAR DOOR INDICATOR ILLUMINATED.  AIRCRAFT VEERS RIGHT.  FOUND RIGHT GEAR DOOR ACTUATOR BYPASSING.  REMOVED AND REPLACED RIGHT MAIN GEAR DOOR ACTUATOR IAW MM.  LK OPS CHECK, GOOD.
